# SDR CA110810003

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Raythn B300RAYTHEON
- Engine: Pwa PT6A60A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

IFSD, DURING CRUISE JUST PRIOR TO DESCENT THE ACFT EXPERIENCED A LOSS OF POWER FROM THE RT ENGINE AND A FLUID LEAK WAS SEEN COMING FROM THE ENGINE COWL. THE PILOT SHUTDOWN THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING. POST FLIGHT INSP REVEALED A CRACKED PRIMARY FUEL TUBE. THE TUBE WAS REMOVED AND FORWARDED TO MFG FOR INVESTIGATION. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
